# SDR UALA2012101205822

- Difficulty date: October 11, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,521 hours, 12,030 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Symbol Generator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH F/O EFI PUSHED IN ALT, THE COMPARATOR FLAG ON F/O EADI BLINKING ON AND OFF AND GPWS EICAS AND TERRAIN SYSTEM STATUS MSG WAS BLINKING ALSO.  THEN F/O EADI AND EHS I WENT BLANK AND STAYED BLANKED, UNTIL THE EFI SW WAS PUT BACK TO NORMAL.  FOUND CTR SYMBOL GENERATOR FAULTY SWAPPED CTR SYMBOL WITH RIGHT SYMBOL GENERATOR.  FAULTS FOLLOWED.  REPLACED AND OP CHECKED RT-SYMBOL GENERATOR PER MM,  TEST PASSED.
